... prescribed this medication for my migrains. I took this medication for years and one day it interrupted the rythem of my heart and stopped it. It took paramedics 20 minutes of cpr and using shock treatments to get a heart beat. Has this happened to anyone or does anyone know about any cases like mine?
I also had some trouble with Imitrex injections. My heart rate and blood pressure went extremely high and I had to be hospitalized to get it down. Unfortunately it is a risk of taking Imitrex and meds like it like Maxalt as well. I am glad they got you back with us and I hope all is well with your heart now, unfortunately I have an aneurysm which is label as an atrial/septal defect. Good luck and find something safer for the migraines. marjorie zych
- Imitrex Information for Consumers
- Imitrex Information for Healthcare Professionals (includes dosage details)
- Side Effects of Imitrex (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 7 Nov 2009 • 1 answer
Posted 19 Apr 2010 • 5 answers
Posted 8 Apr 2012 • 2 answers
Posted 11 Sep 2013 • 2 answers
Has anyone had a bad reaction to Lucentis injections? I am 84 year old female and have just found...
Posted 3 Nov 2017 • 0 answers